Posted by: HJ | 2013-02-07

Anxiety....can t be a side effect of my BP meds?

32y/o male

I have been on Fortzaar 100/25mg for the last two months. Before that I was on a variety of other hypertension treatments, each with it''s own set of side-effects, but this is by far the worst!!!!!!

In the two months on the Fortzaar I have had two panic attacks. Additionally, I am struggling to cope at work and home. I can relatively trace this back to shortly after I started the Fortzaar.
Whatever''s wrong with me''s currently ruining my life. I cannot relax, am anxious all the time and on top of that cant sleep.

I have mentioned the anxiety to the prescribing physician, as well as a GP. They both denied the possibility of the Fortzaar causing elevated anxiety and just prescribed Urbanols. Yet, I read at a variety of sources that some people have experienced anxiety on the Fortzaar meds.

At present I really do not know what to do. As all the docs deny these side effects, I am still stuck on these meds, ruining my quality of life possibly.

Can Fortzaar cause this anxiety?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Ive never heard of Fortzaar --- what a hideous name for a medicine ! But then, I'm a shrink and dont treat hyperension. SORRY, I cannot say with authority whether or not it can cause anxity --- maybe see a shrink who may have had experience wih tis, and can recommnd better meds for anxiety than Urbanol, and maybe CBT counselling which is excellent for anxiety and doesnt interact with meds

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.